# SDR AALA201802059013

- Difficulty date: January 9, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 48,651 hours, 27,634 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON THE LEFT ELEVATOR HONEYCOMB UPPER SKIN PANEL, 1 INCH FROM LIGHTNING STRIP 1,  AND 3.5 INCHES FROM TRAILING EDGE.  REPAIRED THE LEFT ELEVATOR HONEYCOMB  SKIN IAW SRM 55-21-11-300-005, PAR 2A.
